MathSciNet Relay Station
MathSciNet bibliographic data
MR484504 (58 #4408) 92A05
Greenberg, J. M.; Hastings, S. P. Spatial patterns for discrete models of diffusion in excitable media. SIAM J. Appl. Math. 34 (1978), no. 3, 515–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement